# SDR DXTA200701902

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 7,907 hours, 4,932 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAS MSG. WOULD NOT RESET. FAILED WHEN FLAPS FULLY RETRACTED.  REMOVED AND REPLACED RT RESOLVER WITH NEW. RIGGED SYSTEM PER CESSNA 750 M/M CHAP 27-50-00. OP'S CHECKED GOOD REF WO 319330
